MAUDE Adverse Event Report: BD CARIBE LTD. NEEDLE SPINAL S/SU 22GA 5IN QUINCKE; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. NEEDLE SPINAL S/SU 22GA 5IN QUINCKE; ANESTHESIA CONDUCTION NEEDLE
Model Number 405148
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.510k number: preamendment.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that needle spinal s/su 22ga 5in quincke contained foreign matter.The following information was provided by the initial reporter: "it was reported that hair was found in sealed package of the spinal needle.Event description: hello, i need to report a complaint on a product involving a hair found in packaging of a spinal needle.The issue was reported yesterday by: safety officer (b)(6).The complaint is a hair was found in the packaging spinal needle.Questions/inquiries: how many affected items involved? what is the date of the event? do you have sample(s) available that can be sent back for evaluation? if so, please await follow-up email which will contain instructions and pre-paid return shipping label to return samples for investigation.
 
Event or Problem Description
It was reported that needle spinal s/su 22ga 5in quincke contained foreign matter.The following information was provided by the initial reporter: "it was reported that hair was found in sealed package of the spinal needle.Event description: hello, i need to report a complaint on a product involving a hair found in packaging of a spinal needle.The issue was reported yesterday by: (b)(6).The complaint is a hair was found in the packaging spinal needle, see attached photos.Questions/inquiries: how many affected items involved? what is the date of the event? do you have sample(s) available that can be sent back for evaluation? if so, please await follow-up email which will contain instructions and pre-paid return shipping label to return samples for investigation.
 
Additional Manufacturer Narrative
H6: investigation summary: one photo was received by our quality team for evaluation.Upon visual inspection, it was observed that foreign matter was present inside the blister packaging.It appeared to be a piece of hair; therefore, the incident could be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.New actions have been implemented to mitigate new events of foreign matter.Awareness of the complaint was provided to supervisors and team leaders.Internal and customer incidents will continue to be monitored to determine if any future action will need to be taken in monthly data quality trends.

Brand Name
NEEDLE SPINAL S/SU 22GA 5IN QUINCKE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key10687882
Report Number2618282-2020-00081
Device Sequence Number3060483
Product Code BSP
UDI-Device Identifier30382904051489
UDI-Public30382904051489
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model Number405148
Device Catalogue Number405148
Device Lot Number0069476
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer09/23/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;